# SDR GTIA2025090239061

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 52,603 hours, 24,159 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED BAD ODOR FROM AFT LAV ON TAKE OFF & DURING DECENT -PERFORM INSP OF AFT LAV IAW AMM 25-43-00.NO DEFECTS FOUND AT THIS TIME.A/C OK TO RETURN TO SVC
